# SDR ABXA202159041

- Difficulty date: May 9, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N220CY
- Make and model: Boeing 767383
- Aircraft serial: 24729
- Aircraft time: 92,764 hours, 16,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146T80485
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK AFT CARGO SILL BEAM UPPER STRAP WAS FOUND TO HAVE CORROSION FROM STATION 1263 TO 1351. REPLACED CHORD IAW B767-300 SRM 51-40-05 AND 51-40-02
